Tuesday, July 12, 2011

Give it another week

Upped the dose of Geodon to 120 mgs like my pdoc told me to, and guess what, couldn't tolerate it at all. It wasn't helping calm my racing thoughts so I could fall asleep and when I did eventually get to sleep, I'd wake up in the morning feeling worse than hungover. I couldn't even stay in an upright position for more than 10 minutes without feeling like I was going to pass out. It would take 4-5 hours just to feel well enough to move and when I did, I was either extremely exhausted or in a manic state, nothing in between.

Dropped the Geodon back down to 60 mgs, so I'm essentially back where I started from, only now I'm taking a tiny dose of Seroquel so that I at least get some sleep every now and then. Not even sure what to do. I'm just angry and tired of dealing with this crap. Fighting the illness is hard enough, but battling it AND an extreme sensitivity to medications is just grueling.

I didn't even give up on the increased dose of Geodon after the first morning of feeling like I was dying. I tried to fight through it and not let it slow me down, hoping the awful side effects would eventually diminish. After taking the stuff for five days, no such luck. In fact, I think things were starting to get worse.

Don't see the pdoc until August 2nd and I'm not sure if I should just keep on with my own med routine or tell him I can't tolerate the higher level of Geodon so he can possibly adjust things. I hate, hate, HATE calling my pdoc and therapist outside of my regular appointment times. And for now, with what I'm taking, I can tolerate how I'm feeling even though I seem to ping pong back and forth between depressed and manic or remain in a mixed episode. Maybe I'll give it another week and see how I'm feeling.

2 Comments:

Blogger Normalwasnotmygoal said...

I know you hate calling outside of your regular appointment, but you really should (hate shoulds!!). You may be suffering unneccessarily.

11:17 AM, July 14, 2011  
Anonymous Depression Treatment Center said...

I agree. You should see your doc earlier if possible. My son took Geodon for a while and did not have good results. Thank you for your honest and realistic posts!

3:11 PM, July 28, 2011  

Post a Comment

<< Home